# SDR FDEA201102130555

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527600100A
- Part serial: C1169
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SKIN SURFACE PLUG IS MISSING.  REMOVED FINISH; PREPPED AREA FOR REPAIR; LAYED UP; CURED & RESTORED FINISH IAW EA 2-5520-136738; "STABILIZERS - RT ELEVATOR LOWER SKIN OPEN HOLE REPAIR BETWEEN ER 27 AND ER 28 FWD OF REAR SPAR".
